Asynchronous H<inf>∞</inf> Control of Discrete-Time Switched T–S Fuzzy Systems with Dwell Time

Publication Type:
Journal Article
Citation:
International Journal of Fuzzy Systems, 2018, 20 (4), pp. 1098 - 1114
Issue Date:
2018-04-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
1-s2.0-S0925231218308452-main(3).pdfAccepted Manuscript Version3.81 MB
Adobe PDF
© 2017, Taiwan Fuzzy Systems Association and Springer-Verlag GmbH Germany, part of Springer Nature. In this paper, asymptotic stability, l2-gain analysis and H∞ controller design problems of discrete-time switched T–S fuzzy systems are considered. A dwell-time-fuzzy-basis-dependent multiple Lyapunov functions (DTFBDLFs) approach is first proposed. Via the DTFBDLFs approach and T–S fuzzy model, convex sufficient conditions on stability and l2-gain performance of discrete-time switched nonlinear systems with dwell time are derived. A dwell-time-dependent fuzzy controller is also first proposed. Via the designed controller and T–S fuzzy model, stability and l2-gain performance of the closed-loop system under asynchronous switching can be guaranteed. The constructed DTFBDLF keeps decreasing along with the time. The obtained H∞ performance index is standard. All the results are presented in terms of linear matrix inequalities (LMIs). Two numerical examples are provided to show the advantage of DTFBDLFs approach and the effectiveness of the results.
Please use this identifier to cite or link to this item: